Jump to content

Fachhochschule Dortmund

Language

Lq-solutions to the Cosserat spectrum in bounded and exterior domains

Fast facts

  • Internal authorship

  • Publishment

    • 2006
  • Anthology

    Lq-solutions to the Cosserat spectrum in bounded and exterior domains (26)

  • Journal

    Analysis : International Mathematical Journal of Analysis and its Applications (1)

  • Organizational unit

  • Subjects

    • Mathematik allgemein
  • Publication format

    Journal article (Article)

Weyers, S., 2006. Lq-solutions to the Cosserat spectrum in bounded and exterior domains. Analysis : International Mathematical Journal of Analysis and its Applications, 26(1), pp.85–167.

Notes and references

This web page utilizes cookies to ensure its functionality and to collect statistical data. You can reject (opt-out of) the statistical data collection in our privacy settings.

Settings(Opens in a new tab)